Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 380903, 12 pages
http://dx.doi.org/10.1155/2015/380903
Research Article

Robust Exponential Synchronization for a Class of Master-Slave Distributed Parameter Systems with Spatially Variable Coefficients and Nonlinear Perturbation

1School of Informatics, Linyi University, Linyi 276005, China
2Provincial Key Laboratory for Network Based Intelligent Computing, Jinan 250022, China
3School of Science, Linyi University, Linyi 276005, China
4Department of Electrical and Computer Engineering, University of Rhode Island, Kingston, RI 02881, USA
5Science and Technology on Underwater Acoustic Antagonizing Laboratory, Systems Engineering Research Institute of CSSC, Beijing 100036, China
6School of Automobile Engineering, Linyi University, Linyi 276005, China
7School of Electronic and Information Engineering, Xi’an Jiaotong University, Xi’an 710049, China

Received 16 October 2014; Revised 12 April 2015; Accepted 15 April 2015

Academic Editor: Anna Vila

Copyright © 2015 Chengdong Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chengdong Yang, Jianlong Qiu, Kejia Yi, et al., “Robust Exponential Synchronization for a Class of Master-Slave Distributed Parameter Systems with Spatially Variable Coefficients and Nonlinear Perturbation,” Mathematical Problems in Engineering, vol. 2015, Article ID 380903, 12 pages, 2015. doi:10.1155/2015/380903